Forum home Getting pregnant Conception & fertility problems

So many questions

I am a rare case (I think) when it comes to this. Because of endometriosis i take a constant dose of generic season oh and only stop once a year for my period, or when I spot and my body wants to bleed. 

That being said, my boyfriend was going away for a weekend in July. I stopped the pill on the 20th and should have resumed on the 27th but forgot for 2 days to pick up the refill. I also barely BARELY bled.  Within that time we did have unprotected, no pull out sex. I picked up my pill and it was a new generic. Pharm said it was the same so not to wore about any side effects etc. 

As of 3-4 days following my pill start I've had sore nipples, mush for a brain, increased/changed discharge. Took a home test (too early I know) so it was obviously negative. I spoke with an LPN at my GYN office and she told me to go off the pill and test again if symptoms didn't subside in a week or so. Today, less than 9 hours after of "missing a pill" I'm cramping and discharge is heavier. When I get my period I dont get symptoms or bleed for a few days at least.

Does anyone have ANY advice or info?! Could coming off the BC after only a week of being on it cause increased symptoms? Am I worrying for no reason? I wouldn't hate being pregnant but I need my brain to settle  

thank you :)

Replies

Sign In or Register to comment.